PUBLICATIONS

1.

Locally Equivalent Correspondences (with B. Linowitz and D. B. McReynolds). Ann. Inst. Fourier (Grenoble) 67 (2017), no. 2, 451–482.

2.

Appendix to Quasi-isometric embeddings of non-uniform lattices by D. Fisher and T. Nguyen (with S. Garibaldi, D. B. McReynolds, and D. Witte Morris). To appear in Commentarii Mathematici Helvetici.

3.

Finiteness of maximal geodesic submanifolds in hyperbolic hybrids (with D. Fisher, J.-F. Lafont, and M. Stover). To appear in Journal of the European Mathematics Society.​

4.

Arithmetic progressions in the primitive length spectrum. Submitted.

5.

Areas of totally geodesic surfaces of hyperbolic 3-orbifolds (with B. Linowitz and D. B. McReynolds). Submitted.

6.

Effective virtual and residual properties of some arithmetic hyperbolic 3-manifolds (with J. Deblois and P. Patel). Submitted.​

7.

On the genus of congruence surfaces from maximal orders (with E. Albers). Submitted.

8.

Arithmeticity, superrigidity, and totally geodesic submanifolds (with U. Bader, D. Fisher, and M. Stover). Submitted.

9.

Arithmeticity, superrigidity, and totally geodesic submanifolds II: SU(n,1) (with U. Bader, D. Fisher, and M. Stover). Preprint available upon request.​

10.

Loxodromics in the modified arc complex (with C. Abbott and P. Patel). In preparation.​

Upcoming Travel

UC Davis, March 2020

University of Utah, March 2020

Beyond Hyperbolicity at OSU, Ohio State University, June 2020